# SDR USAA2009111093080

- Difficulty date: September 22, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654587514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ZEE STIFFENER AT LOWER SILL OF FORWARD SERVICE DOOR AT BS 322, RBL 60.  REPLACED ZEE STIFFENER AT LOWER SILL OF FORWARD SERVICE DOOR AT BS 322, RBL 60.  REPLACED IAW B737 SRM 51-10-02 & 51-40-02.
